Alert archive / Louisiana / River Flood Warnings in 2017
River Flood Warning 27, NWS Lake Charles, LA
NWS Lake Charles, LA issued this river flood warning at Mar 30, 2017, 5:16 AM CDT for Calcasieu Parish, Louisiana. It was in force for 29 hr.
The area
The counties it named.
The facts
- Issued
- Mar 30, 2017, 5:16 AM CDT (10:16 UTC)
- Expired
- Mar 31, 2017, 10:19 AM CDT
- In force
- 29 hr
- Issued by
- NWS Lake Charles, LA
- Flood severity
- Moderate
County Calcasieu Parish, LA
The radar
The Lake Charles radar (KLCH), 18 km from the middle of the area, began a volume at 10:18 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Calcasieu River at Saltwater Barrier (LCHL1).
- Action stage
- 4 ft
- Minor stage
- 4 ft
- Moderate stage
- 6 ft
- Major stage
- 8 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted.
886 WGUS44 KLCH 301016 FLWLCH BULLETIN - EAS ACTIVATION REQUESTED Flood Warning National Weather Service Lake Charles La 516 AM CDT Thu Mar 30 2017 ...The National Weather Service in Lake Charles has issued a flood warning for the following rivers in Louisiana... Calcasieu River Near Salt Water Barrier LAC019-310016- /O.NEW.KLCH.FL.W.0027.170330T1016Z-170401T1828Z/ /LCHL1.2.ER.000000T0000Z.170330T0900Z.170401T0628Z.NO/ 516 AM CDT Thu Mar 30 2017 The National Weather Service in Lake Charles has issued a * Flood Warning for the Calcasieu River Near Salt Water Barrier. * until Saturday afternoon...or until the warning is cancelled. * At 4:00 AM Thursday the stage was estimated to be near 5.4 feet. * Moderate flooding is occurring and Minor flooding is forecast. * Flood stage is 4.0 feet. * Forecast...The river will continue to fall to below flood stage by early Saturday morning. * Impact...At stages near 5.5 feet...Access roads including River Road in North Lake Charles and Mims Road in Westlake become impassable to some vehicles. * Impact...At stages near 5.0 feet...River Road in North Lake Charles and Mims Road in Westlake are flooded. Extensive marshland flooding will occur. * Impact...At stages near 4.5 feet...Water covers portions of River Road in north Lake Charles. && Lat...Lon 3035 9332 3017 9335 3014 9328 3029 9303 3036 9309 $$
3 follow-up statements
431 WGUS84 KLCH 301207 FLSLCH Flood Statement National Weather Service Lake Charles La 707 AM CDT Thu Mar 30 2017 ...The Flood Warning continues for the following rivers in Louisiana... Calcasieu River At Old Town Bay Calcasieu River Near Salt Water Barrier LAC019-310207- /O.EXT.KLCH.FL.W.0025.000000T0000Z-170403T0000Z/ /OTBL1.1.ER.170329T2213Z.170330T1800Z.170402T0000Z.NO/ 707 AM CDT Thu Mar 30 2017 ...Flood Warning extended until Sunday evening...The Flood Warning continues for The Calcasieu River At Old Town Bay. * until Sunday evening...or until the warning is cancelled. * At 7:00 AM Thursday the estimated stage was 4.6 feet. * Minor flooding is forecast. * Flood stage is 4.0 feet. * Forecast...continue rising to near 5.5 feet this afternoon and then slowly fall but remain above flood stage through tomorrow. * Impact...At stages near 6.0 feet...Goos Ferry Road becomes impassable. * Impact...At stages near 5.0 feet...Water over lowest portions of Goos Ferry Road. Cars should be moved to higher ground. && Lat...Lon 3030 9329 3019 9321 3025 9308 3031 9303 3038 9314 $$ LAC019-310206- /O.EXT.KLCH.FL.W.0027.000000T0000Z-170402T1200Z/ /LCHL1.2.ER.170402T0000Z.000000T0000Z.170402T0000Z.NO/ 707 AM CDT Thu Mar 30 2017 ...Flood Warning extended until Sunday morning...The Flood Warning continues for The Calcasieu River Near Salt Water Barrier. * until Sunday morning...or until the warning is cancelled. * At 6:00 AM Thursday the stage was 4.8 feet. * Minor flooding is occurring and Minor flooding is forecast. * Flood stage is 4.0 feet. * Forecast...The river will crest today near 5.5 feet then fall to below flood stage by Saturday evening. * Impact...At stages near 5.5 feet...Access roads including River Road in North Lake Charles and Mims Road in Westlake become impassable to some vehicles. * Impact...At stages near 5.0 feet...River Road in North Lake Charles and Mims Road in Westlake are flooded. Extensive marshland flooding will occur. * Impact...At stages near 4.5 feet...Water covers portions of River Road in north Lake Charles. * Impact...At stages near 4.0 feet...Minor marshland flooding occurs. Flooding also begins on River Road in north Lake Charles. && Lat...Lon 3035 9332 3017 9335 3014 9328 3029 9303 3036 9309 $$
585
WGUS84 KLCH 310142
FLSLCH
Flood Statement
National Weather Service Lake Charles La
842 PM CDT Thu Mar 30 2017
...The Flood Warning continues for the following rivers in
Louisiana...
BAYOU DES CANNES NEAR Eunice
Calcasieu River At Old Town Bay
Calcasieu River Near Salt Water Barrier
West Fork Of The Calcasieu River At Sam Houston Jones State Park
LAC001-039-097-311542-
/O.EXT.KLCH.FL.W.0026.000000T0000Z-170401T1938Z/
/BDCL1.2.ER.170330T0939Z.170331T1200Z.170401T1338Z.UU/
842 PM CDT Thu Mar 30 2017
The Flood Warning continues for
The BAYOU DES CANNES NEAR Eunice.
* until Saturday afternoon...or until the warning is cancelled.
* At 8:00 PM Thursday the stage was 18.1 feet.
* Moderate flooding is occurring and Moderate flooding is forecast.
* Flood stage is 16.0 feet.
* Forecast...The river will continue rising to near 18.5 feet by
tomorrow morning. The river will fall below flood stage Saturday
morning.
* Impact...At stages near 16.0 feet...Minor flooding begins along
the bayou with a few structures right along the bayou threatened.
&&
Lat...Lon 3057 9240 3056 9235 3019 9256 3022 9260
3045 9257
$$
LAC019-311541-
/O.CON.KLCH.FL.W.0028.000000T0000Z-170403T0000Z/
/LCRL1.1.ER.170330T2043Z.170331T0600Z.170402T0000Z.NO/
842 PM CDT Thu Mar 30 2017
The Flood Warning continues for
The West Fork Of The Calcasieu River At Sam Houston Jones State
Park.
* until Sunday evening...or until the warning is cancelled.
* At 7:00 PM Thursday the stage was estimated at 5.4 feet.
* Minor flooding is forecast.
* Flood stage is 5.0 feet.
* Forecast...The river will continue rising to near 5.6 feet by
midnight. The river will fall below flood stage early Sunday
morning.
* Impact...At stages near 5.0 feet...Low spots on South Perkins
Ferry Road have water on it. Water is over some boat docks on South
Perkins Ferry Road and over boat ramps at Sam Houston Jones State
Park. Extensive marshland flooding will occur upstream and
downstream from the park.
&&
Lat...Lon 3032 9329 3030 9332 3028 9331 3028 9323 3032 9323
$$
LAC019-311541-
/O.EXT.KLCH.FL.W.0025.000000T0000Z-170402T1800Z/
/OTBL1.1.ER.000000T0000Z.170330T1300Z.170401T1800Z.NO/
842 PM CDT Thu Mar 30 2017
The Flood Warning continues for
The Calcasieu River At Old Town Bay.
* until Sunday afternoon...or until the warning is cancelled.
* At 7:00 PM Thursday the stage was 4.6 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 4.0 feet.
* Forecast...The river will continue to fall to below flood stage by
Saturday early afternoon.
* Impact...At stages near 5.0 feet...Water over lowest portions of
Goos Ferry Road. Cars should be moved to higher ground.
* Impact...At stages near 4.0 feet...Minor flooding of Goos Ferry
Road will occur.
* Impact...At stages near 3.5 feet...Ponding of water on low spots
along Goos Ferry Road will occur.
&&
Lat...Lon 3030 9329 3019 9321 3025 9308 3031 9303 3038 9314
$$
LAC019-311541-
/O.EXT.KLCH.FL.W.0027.000000T0000Z-170401T2100Z/
/LCHL1.2.ER.000000T0000Z.000000T0000Z.170401T0900Z.NO/
842 PM CDT Thu Mar 30 2017
The Flood Warning continues for
The Calcasieu River Near Salt Water Barrier.
* until Saturday afternoon...or until the warning is cancelled.
* At 7:00 PM Thursday the stage was 4.3 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 4.0 feet.
* Forecast...The river will continue to fall to below flood stage by
Saturday morning.
* Impact...At stages near 4.5 feet...Water covers portions of River
Road in north Lake Charles.
* Impact...At stages near 4.0 feet...Minor marshland flooding
occurs. Flooding also begins on River Road in north Lake Charles.
&&
Lat...Lon 3035 9332 3017 9335 3014 9328 3029 9303 3036 9309
$$170
WGUS84 KLCH 311519
FLSLCH
Flood Statement
National Weather Service Lake Charles La
1019 AM CDT Fri Mar 31 2017
...The Flood Warning is cancelled for the following rivers in
Louisiana...
Calcasieu River Near Salt Water Barrier
...The Flood Warning continues for the following rivers in
Louisiana...
BAYOU DES CANNES NEAR Eunice
West Fork Of The Calcasieu River At Sam Houston Jones State Park
Calcasieu River At Old Town Bay
LAC001-039-097-010519-
/O.EXT.KLCH.FL.W.0026.000000T0000Z-170402T0200Z/
/BDCL1.2.ER.170330T0939Z.170331T1400Z.170401T2000Z.UU/
1019 AM CDT Fri Mar 31 2017
...Flood Warning extended until Saturday evening...The Flood Warning
continues for
The BAYOU DES CANNES NEAR Eunice.
* until Saturday evening...or until the warning is cancelled.
* At 9:00 AM Friday the stage was 18.3 feet.
* Moderate flooding is occurring and Moderate flooding is forecast.
* Flood stage is 16.0 feet.
* Forecast...The river will continue to fall to below flood stage by
tomorrow afternoon.
* Impact...At stages near 16.0 feet...Minor flooding begins along
the bayou with a few structures right along the bayou threatened.
&&
Lat...Lon 3057 9240 3056 9235 3019 9256 3022 9260
3045 9257
$$
LAC019-010519-
/O.EXT.KLCH.FL.W.0028.000000T0000Z-170402T0300Z/
/LCRL1.1.ER.170331T0330Z.170331T1800Z.170401T0300Z.NO/
1019 AM CDT Fri Mar 31 2017
The Flood Warning continues for
The West Fork Of The Calcasieu River At Sam Houston Jones State
Park.
* until Saturday evening...or until the warning is cancelled.
* At 8:00 AM Thursday the stage was 4.5 feet.
* Minor flooding is forecast.
* Flood stage is 5.0 feet.
* Forecast...The river will continue to fall to below flood stage by tomorrow afternoon.
* Impact...At stages near 5.0 feet...Low spots on South Perkins
Ferry Road have water on it. Water is over some boat docks on South
Perkins Ferry Road and over boat ramps at Sam Houston Jones State
Park. Extensive marshland flooding will occur upstream and
downstream from the park.
&&
Lat...Lon 3032 9329 3030 9332 3028 9331 3028 9323 3032 9323
$$
LAC019-010518-
/O.EXT.KLCH.FL.W.0025.000000T0000Z-170403T0000Z/
/OTBL1.1.ER.000000T0000Z.170330T1300Z.170402T0000Z.NO/
1019 AM CDT Fri Mar 31 2017
...Flood Warning extended until Sunday evening...The Flood Warning
continues for
The Calcasieu River At Old Town Bay.
* until Sunday evening...or until the warning is cancelled.
* At 8:00 AM Friday the stage was 4.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 4.0 feet.
* Forecast...The river will continue to fall to below flood stage by tomorrow afternoon.
* Impact...At stages near 4.0 feet...Minor flooding of Goos Ferry
Road will occur.
* Impact...At stages near 3.5 feet...Ponding of water on low spots
along Goos Ferry Road will occur.
&&
Lat...Lon 3030 9329 3019 9321 3025 9308 3031 9303 3038 9314
$$
LAC019-311549-
/O.CAN.KLCH.FL.W.0027.000000T0000Z-170401T2100Z/
/LCHL1.2.ER.000000T0000Z.000000T0000Z.170331T0800Z.NO/
1019 AM CDT Fri Mar 31 2017
The Flood Warning is cancelled for
The Calcasieu River Near Salt Water Barrier.
* At 9:00 AM Friday the stage was 3.9 feet.
* Fell below flood stage at 3:00 AM Friday.
* Flood stage is 4.0 feet.
* Forecast...The river will continue to fall to 3.3 feet by tomorrow
morning.
* Impact...At stages near 4.0 feet...Minor marshland flooding
occurs. Flooding also begins on River Road in north Lake Charles.
&&
Lat...Lon 3035 9332 3017 9335 3014 9328 3029 9303 3036 9309
$$What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Lake Charles, LA wrote its last area forecast discussion before this river flood warning went out at Mar 30, 3:52 AM CDT, 1 hour 24 minutes earlier.
Area forecast discussion, Mar 30, 3:52 AM CDT, 1 hour 24 minutes before
Area Forecast Discussion National Weather Service Lake Charles LA 352 AM CDT Thu Mar 30 2017 .DISCUSSION... After a busy afternoon and evening across the area, showers and thunderstorms continue to linger across the eastern and southeastern portions of the forecast area. The cold front which is noted this morning moving into the northwest portions of the area and approaching BPT. Can not rule out additional development until after the front passes through the area this afternoon. Thereafter still expecting a brief respite as the parade of storm systems still forecast to continue. The next system will approach the area by Saturday and guidance is coming into better agreement. Showers and thunderstorms could start as early as late Saturday across the west and overspread the region Saturday night into sunday. Will continue to monitor the potential for heavy rains with this system, especially after the areas of heavy rain that we seen across the area the past 24 hours. Will also need to monitor the Sunday period for potential for severe thunderstorms as well. This next system will exit Monday afternoon. The next frontal system approaches around Wednesday. && .PRELIMINARY POINT TEMPS/POPS... AEX 76 54 84 57 / 30 0 0 0 LCH 77 59 82 62 / 20 0 0 10 LFT 79 58 84 62 / 40 0 0 0 BPT 76 59 83 65 / 10 0 0 10 && .LCH WATCHES/WARNINGS/ADVISORIES... LA...None. TX...None. GM...None. && PUBLIC...27
Hazardous weather outlook, Mar 30, 3:54 AM CDT, 1 hour 22 minutes before
Hazardous Weather Outlook National Weather Service Lake Charles LA 354 AM CDT Thu Mar 30 2017 LAZ027>033-041>045-052>055-073-074-TXZ180-201-215-216-259>262- 310900- Vernon-Rapides-Avoyelles-Beauregard-Allen-Evangeline-St. Landry- Calcasieu-Jefferson Davis-Acadia-Lafayette-Upper St. Martin- Vermilion-Iberia-St. Mary-Lower St. Martin-West Cameron- East Cameron-Tyler-Hardin-Jefferson-Orange-Northern Jasper- Northern Newton-Southern Jasper-Southern Newton- 354 AM CDT Thu Mar 30 2017 This Hazardous Weather Outlook is for portions of central Louisiana, south central Louisiana, southwest Louisiana, west central Louisiana, and southeast Texas. .DAY ONE...Today and Tonight No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Friday through Wednesday Showers and thunderstorms with the next system is forecast to affect the area Saturday night and Sunday. There is the potential for flooding rainfall and some severe thunderstorms during this time. .SPOTTER INFORMATION STATEMENT... Spotter activation will not be needed. GMZ430-432-435-450-452-455-470-472-475-310900- Sabine Lake-Calcasieu Lake-Vermilion Bay- Coastal waters from Cameron LA to High Island TX out 20 NM- Coastal waters from Intracoastal City to Cameron LA out 20 NM- Coastal waters from Lower Atchafalaya River to Intracoastal City LA out 20 NM- Waters from Cameron LA to High Island TX from 20 to 60 NM- Waters from Intracoastal City to Cameron LA from 20 to 60 NM- Waters from Lower Atchafalaya River to Intracoastal City LA from 20 to 60 NM- 354 AM CDT Thu Mar 30 2017 This Hazardous Weather Outlook is for portions of Gulf of Mexico. .DAY ONE...Today and Tonight No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Friday through Wednesday No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation will not be needed.
In the hours before
Special weather statement, Mar 30, 12:19 AM CDT, 4 hours 57 minutes before
Special Weather Statement
National Weather Service Lake Charles LA
1219 AM CDT THU MAR 30 2017
LAZ052-074-300615-
Vermilion LA-East Cameron LA-
1219 AM CDT THU MAR 30 2017
...SIGNIFICANT WEATHER ADVISORY FOR EASTERN CAMERON AND NORTHWESTERN
VERMILION PARISHES UNTIL 115 AM CDT...
At 1218 AM CDT, Doppler radar was tracking a strong thunderstorm near
Grand Chenier, moving northeast at 25 mph.
Nickel size hail will be possible with this storm.
Locations impacted include...
Grand Chenier, Klondike, Rockefeller Wildlife Range and Florence
Landing.
A tornado watch remains in effect until 300 AM CDT for southwestern
Louisiana.
LAT...LON 2966 9284 2975 9303 2975 9301 2976 9303
3007 9264 3010 9261 2984 9237 2960 9269
TIME...MOT...LOC 0518Z 232DEG 22KT 2969 9291
JonesSpecial weather statement, Mar 30, 12:32 AM CDT, 4 hours 44 minutes before
Special Weather Statement
National Weather Service Lake Charles LA
1232 AM CDT THU MAR 30 2017
LAZ053-054-300615-
Iberia LA-St. Mary LA-
1232 AM CDT THU MAR 30 2017
...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN IBERIA AND
NORTHWESTERN ST. MARY PARISHES UNTIL 115 AM CDT...
At 1232 AM CDT, Doppler radar was tracking a strong thunderstorm near
Cypremort Point, moving northeast at 25 mph.
Nickel size hail will be possible with this storm.
Locations impacted include...
New Iberia, Jeanerette, Avery Island, Cypremort Point, Loreauville,
Sorrel, Lydia, Lake Fausse Pointe and Weeks Island.
A tornado watch remains in effect until 300 AM CDT for south central
and southwestern Louisiana.
LAT...LON 2994 9149 2971 9187 2971 9188 2974 9186
2976 9188 2980 9185 2978 9185 2978 9183
2982 9182 2984 9190 2981 9192 2981 9194
2982 9196 2986 9198 2991 9198 3012 9173
3011 9166 3004 9160
TIME...MOT...LOC 0532Z 232DEG 21KT 2979 9193
JonesSpecial weather statement, Mar 30, 1:17 AM CDT, 3 hours 59 minutes before
Special Weather Statement
National Weather Service Lake Charles LA
117 AM CDT THU MAR 30 2017
LAZ052-074-300700-
Vermilion LA-East Cameron LA-
117 AM CDT THU MAR 30 2017
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN CAMERON AND CENTRAL
VERMILION PARISHES UNTIL 200 AM CDT...
At 117 AM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from 8 miles southwest of Wright to 6 miles
southwest of Pecan Island. Movement was northeast at 25 mph.
Nickel size hail and winds in excess of 40 mph will be possible with
these storms.
Locations impacted include...
Kaplan, Forked Island, Pecan Island, Freshwater City, Wright and
Florence Landing.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
A tornado watch remains in effect until 300 AM CDT for southwestern
Louisiana.
LAT...LON 2955 9239 2958 9262 2960 9269 2997 9257
3009 9226 2954 9226 2953 9231
TIME...MOT...LOC 0617Z 237DEG 22KT 2991 9251 2959 9254
TinglerSpecial weather statement, Mar 30, 2:05 AM CDT, 3 hours 11 minutes before
Special Weather Statement
National Weather Service Lake Charles LA
205 AM CDT THU MAR 30 2017
LAZ052-053-300745-
Iberia LA-Vermilion LA-
205 AM CDT THU MAR 30 2017
...SIGNIFICANT WEATHER ADVISORY FOR WEST CENTRAL IBERIA AND EAST
CENTRAL VERMILION PARISHES UNTIL 245 AM CDT...
At 204 AM CDT, Doppler radar was tracking a strong thunderstorm over
Intracoastal City, moving northeast at 45 mph.
Nickel size hail and wind gusts of 50 to 55 mph will be possible with
this storm.
Locations impacted include...
Abbeville, Avery Island, Intracoastal City, Erath, Delcambre, Esther,
Jefferson Island, Henry and Weeks Island.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
A tornado watch remains in effect until 300 AM CDT for south central
and southwestern Louisiana.
LAT...LON 2983 9229 3006 9196 2982 9178 2980 9182
2981 9182 2983 9183 2984 9190 2981 9194
2983 9197 2980 9198 2972 9215 2975 9213
2977 9215 2976 9218 2974 9217 2975 9221
2973 9220 2970 9215 2968 9219
TIME...MOT...LOC 0704Z 236DEG 39KT 2980 9216
TinglerSpecial weather statement, Mar 30, 2:40 AM CDT, 2 hours 36 minutes before
Special Weather Statement
National Weather Service Lake Charles LA
240 AM CDT THU MAR 30 2017
LAZ045-052>055-300830-
Lower St. Martin LA-Iberia LA-Vermilion LA-Upper St. Martin LA-
St. Mary LA-
240 AM CDT THU MAR 30 2017
...SIGNIFICANT WEATHER ADVISORY FOR IBERIA...ST. MARY...SOUTHEASTERN
VERMILION AND SOUTHERN ST. MARTIN PARISHES UNTIL 330 AM CDT...
At 240 AM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Lydia to 14 miles southeast of
Intracoastal City. Movement was northeast at 35 mph.
Winds in excess of 40 mph will be possible with these storms.
Locations impacted include...
New Iberia, Franklin, Jeanerette, Cypremort Point, Avery Island,
Baldwin, Loreauville, Ellerslie, Glencoe, Lydia, Sorrel, Cote Blanche
Island, Lake Fausse Pointe, Charenton, Weeks Island and Centerville.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
&&
A tornado watch remains in effect until 300 AM CDT for south central
and southwestern Louisiana.
LAT...LON 2954 9147 2964 9157 2959 9175 2975 9160
2976 9162 2971 9185 2954 9173 2952 9199
2983 9183 2984 9190 2972 9214 2961 9210
2961 9203 2953 9230 2954 9230 3001 9191
3018 9147 3004 9122
TIME...MOT...LOC 0740Z 236DEG 30KT 2990 9183 2960 9205
TinglerSpecial weather statement, Mar 30, 4:45 AM CDT, 31 minutes before
Special Weather Statement
National Weather Service Lake Charles LA
445 AM CDT THU MAR 30 2017
LAZ054-055-301030-
Lower St. Martin LA-St. Mary LA-
445 AM CDT THU MAR 30 2017
...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN ST. MARY AND
SOUTHEASTERN ST. MARTIN PARISHES UNTIL 530 AM CDT...
At 444 AM CDT, Doppler radar was tracking a strong thunderstorm over
Patterson Memorial Airport, or near Patterson, moving northeast at 35
mph.
Dime size hail and winds in excess of 30 mph will be possible with
this storm.
Locations impacted include...
Morgan City, Franklin, Patterson, Berwick, Stephensville, Bayou
Vista, Belle River, Patterson Memorial Airport, Bayou Geneve, Pierre
Part and Centerville.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
&&
LAT...LON 2978 9110 2960 9130 2975 9147 2997 9126
2997 9125 2993 9123 2992 9123 2991 9121
2986 9120 2985 9118 2984 9113 2983 9111
2980 9109
TIME...MOT...LOC 0944Z 223DEG 29KT 2975 9134
TinglerThe office that day
Everything else NWS Lake Charles, LA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 29, 7:00 PM CDT | Severe Thunderstorm Warning | LCH | Acadia, Calcasieu, Cameron, Jefferson Davis | 45 min |
| Mar 29, 7:03 PM CDT | Special Weather Statement | LCH | Allen, Jefferson Davis | 57 min |
| Mar 29, 7:42 PM CDT | Special Weather Statement | LCH | Acadia | 48 min |
| Mar 29, 7:53 PM CDT | Flash Flood Warning | LCH | Calcasieu, Cameron, Jefferson Davis | 6 hr |
| Mar 29, 8:00 PM CDT | Tornado Warning | LCH | Acadia, Jefferson Davis | 30 min |
| Mar 29, 8:20 PM CDT | Special Weather Statement | LCH | Acadia, Lafayette, Saint Landry | 40 min |
| Mar 29, 8:27 PM CDT | Severe Thunderstorm Warning | LCH | Acadia, Evangeline, Lafayette, Saint Landry | 48 min |
| Mar 29, 8:27 PM CDT | Tornado Warning | LCH | Allen, Evangeline, Rapides | 12 min |
| Mar 29, 8:50 PM CDT | Severe Thunderstorm Warning | LCH | Iberia, Lafayette, Saint Landry, Saint Martin, St. Mary, Vermilion | 40 min |
| Mar 29, 9:23 PM CDT | Special Weather Statement | LCH | Calcasieu | 52 min |
| Mar 29, 9:25 PM CDT | Special Weather Statement | LCH | Acadia | 35 min |
| Mar 29, 9:28 PM CDT | Special Weather Statement | LCH | Vermilion | 32 min |
| Mar 29, 9:30 PM CDT | Special Weather Statement | LCH | Saint Martin | 30 min |
| Mar 29, 9:44 PM CDT | Areal Flood Advisory | LCH | Acadia, Evangeline, Jefferson Davis, Saint Landry | 3 hr |
| Mar 29, 9:56 PM CDT | Special Weather Statement | LCH | Saint Martin | 49 min |
| Mar 29, 10:30 PM CDT | Flash Flood Warning | LCH | Acadia, Allen, Evangeline, Jefferson Davis, Saint Landry | 6 hr |
| Mar 29, 10:43 PM CDT | Special Weather Statement | LCH | Saint Martin | 47 min |
| Mar 29, 11:25 PM CDT | Special Weather Statement | LCH | Saint Martin | 65 min |
| Mar 30, 12:19 AM CDT | Special Weather Statement | LCH | Vermilion | 56 min |
| Mar 30, 12:26 AM CDT | Special Marine Warning | LCH | 49 min | |
| Mar 30, 12:31 AM CDT | Severe Thunderstorm Warning | LCH | Cameron, Vermilion | 44 min |
| Mar 30, 12:32 AM CDT | Special Weather Statement | LCH | Saint Martin | 43 min |
| Mar 30, 1:14 AM CDT | Special Marine Warning | LCH | 61 min | |
| Mar 30, 1:17 AM CDT | Special Weather Statement | LCH | Vermilion | 43 min |
| Mar 30, 1:42 AM CDT | Flash Flood Warning | LCH | Saint Landry | 5 hr |
| Mar 30, 1:45 AM CDT | Areal Flood Advisory | LCH | Lafayette, Saint Martin | 4 hr |
| Mar 30, 1:55 AM CDT | Areal Flood Warning | LCH | Calcasieu, Jefferson Davis | 6 hr |
| Mar 30, 2:05 AM CDT | Special Weather Statement | LCH | Vermilion | 40 min |
| Mar 30, 2:10 AM CDT | Special Marine Warning | LCH | 65 min | |
| Mar 30, 2:20 AM CDT | River Flood Warning | LCH | Calcasieu | 16 days |
| Mar 30, 2:40 AM CDT | Special Weather Statement | LCH | Iberia, Saint Martin, St. Mary | 50 min |
| Mar 30, 3:10 AM CDT | Special Marine Warning | LCH | 95 min | |
| Mar 30, 3:20 AM CDT | Areal Flood Advisory | LCH | Iberia, Saint Martin, St. Mary | 3 hr |
| Mar 30, 4:31 AM CDT | Areal Flood Warning | LCH | Acadia, Allen, Evangeline, Jefferson Davis, Saint Landry | 6 hr |
| Mar 30, 4:45 AM CDT | Special Weather Statement | LCH | Assumption | 45 min |
| Mar 30, 4:55 AM CDT | River Flood Warning | LCH | Acadia, Evangeline, Saint Landry | 7 days |
| Mar 30, 6:06 AM CDT | Special Marine Warning | LCH | 84 min | |
| Mar 30, 6:18 AM CDT | Special Weather Statement | LCH | St. Mary | 42 min |
| Mar 30, 6:21 AM CDT | Areal Flood Advisory | LCH | Iberia, Saint Martin, St. Mary | 114 min |
| Mar 30, 6:29 AM CDT | Severe Thunderstorm Warning | LCH | St. Mary | 27 min |
| Mar 30, 9:12 AM CDT | Areal Flood Advisory | LCH | Iberia, Saint Martin, St. Mary, Vermilion | 3 hr |
| Mar 30, 10:06 AM CDT | River Flood Warning | LCH | Calcasieu | 34 hr |
Nearby
River Flood Warnings in Louisiana, 2017Every river flood warning in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.